MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER NAV DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC EZ STEER NAV DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number BN7TCDD8L
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturing record evaluation (mre) cannot be conducted because no lot number was provided by the customer.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) male patient ((b)(6)) underwent an atrial flutter right (r-afl) ablation procedure with ez steer" nav bi-directional electrophysiology catheter and suffered cardiac arrest requiring cpr, defibrillator and medication.During an atrial flutter right sided, on (b)(6) 2021 at approximately 1p the patient coded.The patient did not have a pulse and it was confirmed by the recording system and by the physician.The patient received cpr and medication (unknown type) and the pulse was restored, and the blood pressure restored to normal range as well.No ablation had occurred, and they were preforming entrainment mapping when the issue occurred.The patient was reported to be in stable condition.The adverse event was discovered while ez steer" nav ds bi-directional electrophysiology catheter was in the right atrium (ablator) and coronary sinus (webster ¿ cs catheter with ez steer" technology).No ablation had occurred prior to the event.The physicians opinion on the cause of this adverse is that this is patient condition related.The ef was low to begin with, and the physician was not positive on what happened but referred to it as a transient asystole.Code team intervention was required, and cpr was administered, defibrillator used.The patient outcome of the adverse event was reported as fully recovered (no residual effects).It is unknown if the patient required extended hospitalization because of the adverse event.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4) during an internal review on 31-aug-2021, it was noticed that the physician¿s name and reporter state were inadvertently left out on the initial report.Therefore, e 1.Initial reporter title, e 1.Initial reporter first name, e 1.Initial reporter last name, and e1.Initial reporter state were updated.

Brand Name
EZ STEER NAV DS BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
MDR Report Key12391726
Report Number2029046-2021-01447
Device Sequence Number3476493
Product Code OAD
UDI-Device Identifier10846835002980
UDI-Public10846835002980
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P010068/S6
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBN7TCDD8L
Device Catalogue NumberBN7TCDD8L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI DIR 7FR DEFL CS CATH, NON-; BI DIR 7FR DEFL CS CATH, NON-
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age75 YR
Patient Weight102